# SDR 04FDEA03329

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6013
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REPAIR AT STATION 966 TO 1001, LONGERON 37 RIGHT TO 42 RIGHT NEEDS EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVED DATA AND REPETITIVE INSPECTION   REQUIREMENTS.  REMOVED EXISTING DAMAGED PORTION OF SKIN IAW DC10 SRM 53-20-00 VOL 1.  FABRICATED AND INSTALLED REPAIR IAW DC10 SRM 53-20-00 FIGURE 6.
